# SDR AWXA200600300

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 24,626 hours, 9,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE THE EMERGENCY LIGHT SYSTEM TEST "OK" LIGHT WOULD NOT ILLUMINATE AND RECEIVED MESSAGES "COMM EMER R" AND "BATTERY EMER R".  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING EMERGENCY POWER SUPPLY BATTERY.  OPERATIONAL CHECKS WERE GOOD.
